# SDR SWIA200617512

- Difficulty date: October 2, 2006
- Submitted: January 1, 2007
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 8,491 hours, 7,416 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE PULLEY BRACKET INBD ANGLE CRACKED LOCATED STA 484 LBL 27 AND 36 UNDER FLOORBOARD 262DLF, DISCOVERED DURING C-CHECK INSPECTION.  FABRICATED AND INSTALLED 2 NEW ANGLE WITH PREFORM MATERIAL .2024T3 PO 65130 AT BS 484 LBL-27 PER REO 601R-53-41-059.
